# SDR UPS03840614

- Difficulty date: April 14, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 5644210505
- Part serial: HR55401091
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  UPPER LT SIDE OF RUDDER LE. AREA HAS A 1.5 INCH CRACK AT ZR 298.1255 3.5 INCHES FWD. OF HINGE LINE     STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER,CALCULATED RUDDER BALANCE,CALCULATED IN LIMITS AND UPDATED TAG WITH NEW MOMENT OF 2532.127 IN/LBS IN LIMITS,I.A.W. SRM. 55-2-0,51-4-6,51-4-8
